# SDR AALA990743

- Difficulty date: May 21, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N266AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49291
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 6054578
- Condition: Defective
- Location: Acm Bay
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DFW - FLT 683 - AFTER TAKEOFF DTW EN ROUTE TO DFW, AN ELECTRICAL ODOR WAS DETECTED IN FAR AFT CABIN.  REMOVED GALLEY POWER, OVERHEAD SIDE WALL LIGHTS, AND RECIRCULATING FAN.  ALL ELECTRICAL SYSTEMS INDICATED NORMAL.  LANDED DFW WITHOUT INCIDENT.  REPLACED RECIRCULATING FAN.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
